# SDR USAA2013032600016

- Difficulty date: March 8, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 42,656 hours, 17,307 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018206
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR AREA ON CENTER HINGE OF RIGHT WING 2 SPOILER BETWEEN WS 613 TO WS 670 & BETWEEN RIB 11 TO RIB 12.  REPLACED RIGHT WING 2 SPOILER CENTER HINGE FITTING IAW A319 SRM 57-70-00, FIGURE 201.
